# SDR HNAA2017051200162

- Difficulty date: May 10, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 47,795 hours, 69,614 cycles
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 9000 FT,  NR 1 TORQUE ROLLED BACK 25%.  THEN WENT BACK TO NORMAL AND REPEATED.   RETURN TO FIELD.  REMOVED AND REPLACED THE NR 1 ECU IAW SRT MANUAL, OPS CHECKED GOOD.  OK FOR SERVICE.
